# SDR USAA2011101700045

- Difficulty date: September 22, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53470410208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FUSELAGE SKIN PLATE BETWEEN FR63 TO FR64, BETWEEN S41R TO S42R.  REPAIRED SKIN PLATE BETWEEN FR63 TO FR64, BETWEEN S41R TO S42R IAW EA 133805.
